- HEALTH TRACKER
For me I had no vomiting at all. I didn't feel like eating but I couldn't chalk it up to stomach upset, I just had desire to eat ANYTHING. Towards the end of the three weeks right after my chemo I would slowly gain wait to get back to my normal weight, then BOOM chemo would happen and I'd be down 10 pounds in almost a week.
I think chemo and herceptin is a very individualized thing. What I experienced even with the same sort of regiment is not what you may be feeling when you have it. I volunteer at a local oncology center and I have seen people do much better than me and others who suffered with every side effect in the book. Be kind to yourself, get plenty of rest and hydration. Remember to get out in the fresh air and WALK everyday if only for a 1/2 mile. That will help you a lot.
The other thing I was going to say is that each and every chemo was different, it wasn't just the same with worse side-effects. Chemo number 1 I was very loopy and groggy. Number 2 it was diarrhea and I couldn't be away from a bathroom long, number two was itching. The weird thing was, after my next chemo whatever side-effects I had from the previous chemo would go away and I'd have a whole new side-effect. Weird I know.
Hang in there, hopefully things will get better XX
So sorry to hear you have to join the club that no one wants to be a member of. Although I have a different kind of cancer than you, I know the emotions you are going through. It really does get better as time goes on. I was so panicked before treatment but once I started the chemo and had a treatment plan in place everything just sort of came together and I was focused on getting better.
I know for us breast cancer women there is a wonderful board that helps us with questions and just "being there" for each other. Have you found one for kidney cancer? It will probably really help you.
Hang in there XXX